# SDR C1HA200081005

- Difficulty date: December 24, 2000
- Submitted: December 27, 2000
- Operation: Air carrier
- Aircraft: N681CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22020
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 20705520102
- Part serial: 1409
- Condition: Failed
- Location: Radar System
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

INFLIGHT RADAR FAILED WOULD NOT PAINT KNOWN WEATHER. AIR RETURN DFW.  REMOVED AND REPLACED CONTROL PANEL CKS GOOD.
